Stéphane SEURET

  • Fiche
  • Publications

Nom: SEURET
Prénom: Stéphane
Site: UPEC
Bureau: P3 428
Téléphone: +33 1 45 17 65 76
Situation: Permanent
Statut: Professeur
Équipe de recherche: Analyse harmonique
Courriel: stephane.seuret [at] u-pec.fr
Page personnelle: http://perso.math.u-pem.fr/seuret.stephane/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Ultrasonic characterization and multiscale analysis for the evaluation of dental implant stability: a sensitivity study Biomedical Signal Processing and Control 42 (2018) 37-44
    Biomedical Signal Processing and Control (2018)      
  • Inhomogeneous random coverings of topological Markov shifts
    Mathematical Proceedings (2017) 1 - 17     
  • RANDOM SPARSE SAMPLING IN A GIBBS WEIGHTED TREE
    Journal of the Institute of Mathematics of Jussieu (2017)      
  • Fixed Points for the Multifractal Spectrum Map
    Constructive Approximation 43 3 (2016) 337 - 356     
  • Caractérisation de la Réponse Ultrasonore d'Implant Dentaire : Simulation Numérique et Analyse des Signaux
    Congrès Français d'Acoustique 2016 (2016)      
  • Singularity Spectrum of Generic alpha-Holder Regular Functions After Time Subordination
    Journal of Fourier Analysis and Applications 17 3 (2011) 457--485     
  • Singularity spectrum of generic $\alpha$-Holder regular functions after time subordination
    Journal of Fourier Analysis and Applications 17 3 (2011) 457-485     
  • Multifractal spectrum and generic properties of functions monotone in several variables
    Journal of Mathematical Analysis and applications 382 1 (2011) 110--126     
  • Holder spectrum of functions monotone in several variables
    Journal of Mathematical Analysis and applications 382 1 (2011) 110-126     
  • A localized Jarnik-Besicovitch theorem
    Advances in Mathematics 226 4 (2011) 3191--3215     
  • Holder regularity of $\mu$-similar functions
    Constructive Approximation 31 1 (2010) 69--93     
  • Holder Regularity of mu-Similar Functions
    Constructive Approximation 31 1 (2010) 69--93     
  • A PURE JUMP MARKOV PROCESS WITH A RANDOM SINGULARITY SPECTRUM
    Annals of Probability 38 5 (2010) 1924--1946     
  • Typical Borel measures on [0,1](d) satisfy a multifractal formalism
    Nonlinearity 23 11 (2010) 2905--2918     
  • The singularity spectrum of the inverse of cookie-cutters
    Ergodic Theory and Dynamical Systems 29 4 (2009) 1075--1095     
  • On multifractality and time subordination for continuous functions
    Advances in Mathematics 220 3 (2009) 936-963     
  • Ubiquity and large intersections properties under digit frequencies constraints
    Mathematical Proceedings 145 3 (2008) 527--548     
  • The singularity spectrum of the Fish's boundary
    ETDS 28 1 (2008) 49-66     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Créteil Val-de-Marne
61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil